# SDR F3LA200100130

- Difficulty date: November 25, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rivet
- Condition: Loose
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED RT WING NR 6 L/E SLAT HAD PULLED AND WORKING RIVETS ON INSIDE L/E OTBD OF ACTUATOR AND INBD OF OTBD MAIN TRACK.  REPLACED FASTENERS PER SRM 51-30-02.
